# SDR SWAA000937

- Difficulty date: May 22, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 50,891 hours, 51,917 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND LT MLG WHEEL WELL PRESSURE DECK WEB CRACKED NEXT TO AILERON TOWER SHAFT ASSY.  REPAIRED PRESS WEB PER ER NR 00-0578.
